Equations Defining Recursive Extensions as Set Theoretic Complete Intersections


Tran Hoai Ngoc Nhan T. H. N. N. , ŞAHİN M.

TOKYO JOURNAL OF MATHEMATICS, vol.38, no.1, pp.273-282, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.3836/tjm/1437506249
  • Title of Journal : TOKYO JOURNAL OF MATHEMATICS
  • Page Numbers: pp.273-282

Abstract

Based on the fact that projective monomial curves in the plane are complete intersections, we give an effective inductive method for creating infinitely many monomial curves in the projective n-space that are set theoretic complete intersections. We illustrate our main result by giving different infinite families of examples. Our proof is constructive and provides one binomial and (n - 2) polynomial explicit equations for the hypersurfaces cutting out the curve in question.